# SDR C2XA01TY227

- Difficulty date: January 8, 2002
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145
- Aircraft serial: 145125
- Aircraft time: 7,169 hours, 5,003 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Line
- Part number: 14523355403
- Condition: Dented
- Location: Extinguish Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED 1C/2C INSPECTION, THE NR 2 ENGINE FIRE EXTINGUISHER LINE AT FRAME 70 WAS FOUND DENTED.  MAINTENANCE REMOVED AND REPLACED THE FIRE EXTINGUISHER LINE IAW-EMB-145-AMM-20-10-03.  THE REPAIR PROCEDURES WERE SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
